Szanowni Państwo, w związku z bardzo dużą ilością zgłoszeń, rejestracją danych w dwóch systemach bibliograficznych, a jednocześnie zmniejszonym zespołem redakcyjnym proces rejestracji i redakcji opisów publikacji jest wydłużony. Bardzo przepraszamy za wszelkie niedogodności i dziękujemy za Państwa wyrozumiałość.
Repository logoRepository logoRepository logoRepository logo
Repository logoRepository logoRepository logoRepository logo
  • Communities & Collections
  • Research Outputs
  • Employees
  • AAAHigh contrastHigh contrast
    EN PL
    • Log In
      Have you forgotten your password?
AAAHigh contrastHigh contrast
EN PL
  • Log In
    Have you forgotten your password?
  1. Home
  2. Bibliografia UPP
  3. Bibliografia - import
  4. Further remarks on permissible covariance structures for simultaneous retention of BLUEs in linear models
 
Full item page
Options

Further remarks on permissible covariance structures for simultaneous retention of BLUEs in linear models

Type
Journal article
Language
English
Date issued
2023
Author
Haslett, Stephen J.
Isotalo, Jarkko
Markiewicz, Augustyn 
Puntanen, Simo
Faculty
Wydział Rolnictwa, Ogrodnictwa i Biotechnologii
Journal
Acta et Commentationes Universitatis Tartuensis de Mathematica
ISSN
1406-2283
DOI
10.12697/ACUTM.2023.27.09
Web address
http://ojs.utlib.ee/index.php/ACUTM/article/view/ACUTM.2023.27.09/17072
Volume
27
Number
1
Pages from-to
101-112
Keywords (EN)
  • Best linear unbiased estimato...

  • BLUE

  • covariance matrix

  • equality of the BLUEs

  • partitioned linear model

License
cc-by-nc-ndcc-by-nc-nd CC-BY-NC-ND - Attribution-NonCommercial-NoDerivatives
Open access date
May 28, 2023
Fundusze Europejskie
  • About repository
  • Contact
  • Privacy policy
  • Cookies

Copyright 2025 Uniwersytet Przyrodniczy w Poznaniu

DSpace Software provided by PCG Academia